RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 2, Pages 180–183 (Mi dan4176)  

This article is cited in 2 scientific papers (total in 2 papers)

CONTROL THEORY

Closable feedback for guaranteed optimization of uncertain control systems

R. Gabasovab, F. M. Kirillovaab, E. A. Kostinaab

a Belarusian State University, Minsk
b Institute of Mathematics of the Academy of Sciences of Belarus, Minsk

Full text: PDF file (277 kB)

Bibliographic databases:
UDC: 517.977
Presented: Н. Н. Красовский
Received: 19.07.1994

Citation: R. Gabasov, F. M. Kirillova, E. A. Kostina, “Closable feedback for guaranteed optimization of uncertain control systems”, Dokl. Akad. Nauk, 347:2 (1996), 180–183

Citation in format AMSBIB
\Bibitem{GabKirKos96}
\by R.~Gabasov, F.~M.~Kirillova, E.~A.~Kostina
\paper Closable feedback for guaranteed optimization of uncertain control
systems
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 2
\pages 180--183
\mathnet{http://mi.mathnet.ru/dan4176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1393050}
\zmath{https://zbmath.org/?q=an:0916.93028}


Linking options:
  • http://mi.mathnet.ru/eng/dan4176
  • http://mi.mathnet.ru/eng/dan/v347/i2/p180

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Gabasov, F. M. Kirillova, E. I. Poyasok, “Optimal control of linear systems under uncertainty”, Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S95–S111  mathnet  crossref  isi  elib
    2. R. Gabasov, F. M. Kirillova, Vo Tkhi Tan Kha, “Nablyudenie lineinykh sistem po printsipu razmykaemogo kontura”, PFMT, 2014, no. 4(21), 60–69  mathnet
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020